# SDR DALA2019021500961

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: DUE TO SEVERAL PAINT FLAKES ON BOTH SIDES OF RUDDER SURFACES, PERFORM REMOVE/INSTALL RUDDER ASSY ON REFERENCE OF NRC00054. SUMMARY OF THE NRC# 00056 RUDDER ASSY AND CONTROL TAB WAS REMOVED AND INSTALLED PER MD88 AMM 27-20-01-401 AND MD88 AMM 27-20-02 AND DUE TO RUDDER WAS PAINTED ON NRC 00054 BALANCE CHECK WAS PERFORMED PER DC-9/MD-80 SRM 55-40-1 PARAGRAPH 21 TO 24. HAVING A MOMENT +487.8IN/LBS. TEST WAS PERFORMED PER MD88 AMM 27-01-05-201 AND PER MD88 AMM 22-01-03-201. (LP0944989)
